MathSciNet Relay Station
MathSciNet bibliographic data
MR58705 30.0X
Bagemihl, F.; Erdös, P.; Seidel, W. Sur quelques propriétés frontières des fonctions holomorphes définies par certains produits dans le cercle-unité. (French) Ann. Sci. Ecole Norm. Sup. (3) 70, (1953). 135–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement